MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3A 127.5DEG 74MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3A 127.5DEG 74MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWF603A
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 08/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event that tornier flex shoulder sys std hum ptc stem 3a 127.5deg 74mm was alleged of issue ¿implant ¿ loosening post-operative¿ could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history was not necessary because the implant affected by this complaint has been manufactured prior to 2018.As a result, this implant is expired and can no longer be put on the market or implanted.The complaint history review found no other complaint recorded for this lot number.Moreover, the post market surveillance reviews have not identified any signals for similar issues that would have challenged the efficacy and safety of this product.A review of the labeling did not indicate any abnormalities.The nature of the complaint doesn¿t necessitate a drawing review.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device not available.
 
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes with the tornier shoulder system.The report details analysis provided for procedures performed between (b)(6)2012 ¿ (b)(6) 2022.During the review of the report, it was identified that on 09 august 2017 a patient required revision surgery due " cuff insufficiency|aseptic loosening", which was not previously reported to the manufacturer.Revision procedure type : "single stage revision¿.

Brand Name
TORNIER FLEX SHOULDER SYS STD HUM PTC STEM 3A 127.5DEG 74MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16931078
Report Number3000931034-2023-00145
Device Sequence Number6719861
Product Code KWS
UDI-Device Identifier03700434022599
UDI-Public03700434022599
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDWF603A
Device Catalogue NumberDWF603A
Device Lot NumberAA3225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale